Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Getting clogged ear and jaw after the use of viagra. What could be the reason? Medications to lessen the effect?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2496 Questions
Question
I am always getting a clogged ear and jaw pain 24 hours after the use of Viagra (50mg). It takes a few days before the symptoms disappear. What could be the reason for this problem and are there any other medication available with less side effects?
Posted Sat, 13 Jul 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Sumit Bhatti 3 hours later
Hi,

Thank you for your query.

1. The jaw pain after the use of sildenafil (Viagra) may be due to cardiovascular side effects. You must discontinue its use and recheck with your doctor.

2. Get your ears examined. If they are normal, the clogged ear feeling is a referred sensation from the jaw.

3. If the ears are clogged with wax, or due to tadalafil, vardenafil are alternatives to sildenafil.

I hope I have answered your query. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor